A new integrable generalization of the Korteweg-de Vries equation


Creative Commons License

Karasu-Kalkanli A. , KARASU A. , Sakovich A., Sakovich S., TURHAN R.

JOURNAL OF MATHEMATICAL PHYSICS, vol.49, no.7, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 7
  • Publication Date: 2008
  • Doi Number: 10.1063/1.2953474
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

A new integrable sixth-order nonlinear wave equation is discovered by means of the Painleve analysis, which is equivalent to the Korteweg-de Vries equation with a source. A Lax representation and an auto-Backlund transformation are found for the new equation, and its traveling wave solutions and generalized symmetries are studied. (C) 2008 American Institute of Physics.